# SDR AALA202404108770

- Difficulty date: April 9, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 30,153 hours, 9,764 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHTHAND CABIN EMERGENCY DAMPER DOOR NEEDS SERVICE. SERVICED AFT RIGHTHAND DOOR DAMPER EMERGENCY CYLINDER.
